Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Escitalopram vs citalopram for anxiety

Premium Questions

Dr. Seikhoo Bishnoi MD

. Although first week on citalopram was quite difficult with increased anxiety. Within 6 months begin ... in continual anxiety and symptoms of MDD. I began to return to 20 mg of citalopram. Two... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.   Srikanth Reddy MD

: Antidepressants: Mirtazapine, phenelzine, tranylcypromine , dosulepin, amitriptyline , citalopram, escitalopram ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.  Vipul Prajapati MD

caused stools passage with gas/ involuntary stool passage. Now there are other antidepressants left—citalopram,escitalopram ....Some caused rebound anxiety and hangover / blank feeling. Small quantity of... View answer

Answered by : Dr. Vipul Prajapati ( Psychiatrist)
Dr.  Ashish Mittal MD

information. I have suffered from severe social anxiety disorder and depression for approximately 10 years. I first saw a doctor for treatment for my social anxiety approximately 3 years ago. And I currently... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr. Shubham Mehta MD

I am on escitalopram ten mg for 8 years . Now it has diminished effect. Increasing it to 20 mg has not helped. I get anxiety and panic feeling. Feeling not attacks. Raises my B P to 150 / 95. Alprazolam helps... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)

Public Forum Discussions

Dr. Shubham Mehta MD

depressed and anxious. The first couple of days he took lorazepam, the anxiety level seemed to have gone ... him to take 2-3 lorazepam per day vs 4 when my roommate called him to tell him that he is feeling ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. K. V. Anand MD

caused stools passage with gas/ involuntary stool passage. Now there are other antidepressants left—citalopram,escitalopram ....Some caused rebound anxiety and hangover / blank feeling. Small quantity of... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Seikhoo Bishnoi MD

I have been taking escitalopram 5mg and clonazepam .5mg since 2006. Actually the doctor prescribed it for the treatment of stomach problems which was perhaps due to anxiety. I continued with the drug without... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. AJEET SINGH MD

I have some escitalopram 20 MG left in a prescription that is over two years old. Due to a high stress job and family medical issues with our daughter I am experiencing anxiety and more stress than ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. K. V. Anand MD

in night and suffer anxiety. Please help....now Dr. Prescribe me escitalopram10mg,clonazepam 1mg.can I take ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)

Mobile Questions and Answers

Dr. Abhishek Kapoor MD

hi thanks for choosing healthcare magic Antidepressants have very good effect on anxiety symptoms. It takes time to show the response around week or more, but after that antidepressants will help to decrease the...

Dr.     Suresh Heijebu MD

hi,drugs like escitalopram and alprazolam will help,thank you

Dr. Manisha Jain MD

Yes this drug has a tendency of making the person maniac at times. Consult your psychiatrist.